RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 18–24 (Mi dan44555)  

MATHEMATICS

On the property of $K$-compatibility of difference schemes in gas dynamics

E. V. Vorozhtsov, N. N. Yanenko

Institute of Theoretical and Applied Mechanics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (769 kB)

Bibliographic databases:

Document Type: Article
UDC: 518:517.944
Received: 13.03.1981

Citation: E. V. Vorozhtsov, N. N. Yanenko, “On the property of $K$-compatibility of difference schemes in gas dynamics”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 18–24

Citation in format AMSBIB
\Bibitem{VorYan81}
\by E.~V.~Vorozhtsov, N.~N.~Yanenko
\paper On the property of $K$-compatibility of difference schemes in gas dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 18--24
\mathnet{http://mi.mathnet.ru/dan44555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625395}
\zmath{https://zbmath.org/?q=an:0489.76084}


Linking options:
  • http://mi.mathnet.ru/eng/dan44555
  • http://mi.mathnet.ru/eng/dan/v259/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019